10.1093/qmath/2.1.189
Crossref journal-article
Oxford University Press (OUP)
The Quarterly Journal of Mathematics (286)
Bibliography

DRAZIN, M. P. (1951). ON DIAGONABLE AND NORMAL MATRICES. The Quarterly Journal of Mathematics, 2(1), 189–198.

Authors 1
  1. M.P. DRAZIN (first)
References 0 Referenced 7

None

Dates
Type When
Created 18 years, 7 months ago (Jan. 4, 2007, 11:40 p.m.)
Deposited 8 years ago (Aug. 24, 2017, 12:45 a.m.)
Indexed 1 year, 10 months ago (Oct. 18, 2023, 2:20 p.m.)
Issued 74 years, 7 months ago (Jan. 1, 1951)
Published 74 years, 7 months ago (Jan. 1, 1951)
Published Print 74 years, 7 months ago (Jan. 1, 1951)
Funders 0

None

@article{DRAZIN_1951, title={ON DIAGONABLE AND NORMAL MATRICES}, volume={2}, ISSN={1464-3847}, url={http://dx.doi.org/10.1093/qmath/2.1.189}, DOI={10.1093/qmath/2.1.189}, number={1}, journal={The Quarterly Journal of Mathematics}, publisher={Oxford University Press (OUP)}, author={DRAZIN, M.P.}, year={1951}, pages={189–198} }